Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 41, NWS Buffalo, NY

June 4, 2010

NWS Buffalo, NY issued this small craft advisory at Jun 4, 2010, 9:21 AM EDT. It took effect at Jun 5, 2010, 4:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2010, 9:21 AM EDT (13:21 UTC)
In effect from
Jun 5, 2010, 4:00 AM EDT
Expired
Jun 5, 2010, 3:27 PM EDT
In force
11 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WHUS71 KBUF 041321
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
921 AM EDT FRI JUN 4 2010


LEZ040-041-042130-
/O.NEW.KBUF.SC.Y.0041.100605T0800Z-100605T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
921 AM EDT FRI JUN 4 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY. 

LOW PRESSURE TRACKING NORTH OF LAKE ERIE AND LAKE ONTARIO LATER
TONIGHT THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE 
ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES
WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
611 
WHUS71 KBUF 041948
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EDT FRI JUN 4 2010

LEZ040-041-050400-
/O.CON.KBUF.SC.Y.0041.100605T0800Z-100605T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
348 PM EDT FRI JUN 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SATURDAY. 

LOW PRESSURE TRACKING NORTH OF LAKE ERIE AND LAKE ONTARIO LATER
TONIGHT THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE
ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES
WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJP/HITCHCOCK
888 
WHUS71 KBUF 050148
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
948 PM EDT FRI JUN 4 2010

LEZ040-041-051000-
/O.CON.KBUF.SC.Y.0041.100605T0800Z-100605T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
948 PM EDT FRI JUN 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SATURDAY. 

LOW PRESSURE TRACKING NORTH OF LAKE ERIE AND LAKE ONTARIO LATER
TONIGHT THROUGH SATURDAY WILL CAUSE SOUTHWEST WINDS TO INCREASE
ALONG THE EASTERN NEARSHORES OF LAKE ERIE. THE RESULTING WAVES
WILL BUILD TO HEIGHTS THAT WILL POSE A HAZARD TO SMALL CRAFTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
408 
WHUS71 KBUF 050828
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
428 AM EDT SAT JUN 5 2010

LEZ040-041-051630-
/O.CON.KBUF.SC.Y.0041.000000T0000Z-100605T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
428 AM EDT SAT JUN 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

LOW PRESSURE TRACKING NORTH OF LAKE ONTARIO THROUGH SATURDAY WILL
CAUSE SOUTHWEST WINDS TO INCREASE ALONG THE EASTERN NEARSHORES OF
LAKE ERIE. THE RESULTING WAVES WILL BUILD TO HEIGHTS THAT WILL
POSE A HAZARD TO SMALL CRAFTS...AFTER 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
755 
WHUS71 KBUF 051350
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
950 AM EDT SAT JUN 5 2010

LEZ040-041-052000-
/O.CON.KBUF.SC.Y.0041.000000T0000Z-100605T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
950 AM EDT SAT JUN 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

LOW PRESSURE TRACKING NORTH OF LAKE ONTARIO THROUGH SATURDAY WILL
CAUSE SOUTHWEST WINDS TO INCREASE ALONG THE EASTERN NEARSHORES OF
LAKE ERIE. THE RESULTING WAVES WILL BUILD TO HEIGHTS THAT WILL
POSE A HAZARD TO SMALL CRAFTS...AFTER 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
488 
WHUS71 KBUF 051927
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
327 PM EDT SAT JUN 5 2010

...GUSTY NORTHERLY WINDS FOR SUNDAY...

.LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM
NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE
TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN
BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE
SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET.

LEZ040-041-052030-
/O.CAN.KBUF.SC.Y.0041.000000T0000Z-100605T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
327 PM EDT SAT JUN 5 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS WILL CONTINUE TO WEAKEN THIS EVENING. WAVES WILL
SUBSIDE.

$$

LOZ042-043-060330-
/O.NEW.KBUF.SC.Y.0042.100606T1000Z-100606T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
327 PM EDT SAT JUN 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY. 

LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM
NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE
TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN
BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE
SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-060330-
/O.NEW.KBUF.SC.Y.0042.100606T1400Z-100607T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
327 PM EDT SAT JUN 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EDT SUNDAY. 

LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM
NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE
TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN
BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE
SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 7:48 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 4, 7:48 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
748 AM EDT FRI JUN 4 2010

.SYNOPSIS...
WEAK HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY WITH DRIER
AIR. ANOTHER AREA OF LOW PRESSURE MOVING EAST FROM THE CENTRAL GREAT
LAKES WILL BRING MORE UNSETTLED WEATHER TONIGHT AND SATURDAY. WEAK
HIGH PRESSURE WILL FOLLOW LATER SATURDAY AND SATURDAY EVENING.
ANOTHER LOW MOVING EAST FROM OHIO WILL BRING A THREAT OF MORE
SHOWERS LATER SATURDAY NIGHT AND SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
LOW CLOUDS WITH SOME PATCHY FOG MAINLY ACROSS THE SOUTHERN TIER
EARLY THIS MORNING SHOULD GIVE WAY TO INCREASING SUNSHINE LATER THIS
MORNING AS HIGH PRESSURE BUILDS EAST FROM LAKE HURON.

HIGH CLOUDS WILL BEGIN TO INCREASE ACROSS WESTERN NY DURING THE
AFTERNOON IN ADVANCE OF THE NEXT SYSTEM. WILL BRING IN A LOW CHC
SHWR/TSTM LATE ACROSS CHAU COUNTY. EXPECT HIGHS TODAY IN THE MID TO
UPPER 70S.

TONIGHT, THE LOW IS FORECAST TO TRACK EAST ACROSS LAKE ONTARIO
OVERNIGHT AND BRING AN INCREASING THREAT OF SHOWERS AND TSTMS FROM
WEST TO EAST. THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER THE
LOWER LKS REGION THIS EVENING AS TSTM ACTIVITY MOVES EAST FROM
MICHIGAN AND SOUTHERN ONTARIO LATER TODAY. IF THE STRONGER STORMS
PERSIST AS THEY MOVE INTO OUR REGION THIS EVENING THEY SHLD WEAKEN
AS THEY MOVE EAST ACROSS THE AREA TONIGHT.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
JET ENERGY CURRENTLY MOVING THROUGH THE PACIFIC NORTHWEST/NORTHERN
ROCKIES WILL IMPACT THE GREAT LAKES/SOUTHERN ONTARIO REGION DURING
THE WEEKEND. MAIN UPPER WAVE WILL REMAIN NORTH OF THE AREA ACROSS
SOUTHERN ONTARIO/QUEBEC...BUT AN IMPRESSIVE 120 KNOT PLUS UPPER
LEVEL JET STREAK WILL BE PUSHING JUST NORTH OF THE AREA SATURDAY...
WITH THE SURFACE REFLECTION TRACKING FROM SOUTHERN ONTARIO THROUGH
NORTHERN NEW YORK INTO NEW ENGLAND DURING SATURDAY. ASSOCIATED
COLD FRONT MAKING ITS WAY ACROSS THE AREA EARLY IN THE DAY WITH
A PERIOD OF DRIER AIR PUSHING INTO THE REGION BEHIND IT. THIS WILL
ALLOW PRECIPITATION TO DIMINISH FROM WEST TO EAST. LINGERING LOW
LEVEL MOISTURE COMBINED WITH DIURNAL HEATING COULD TRIGGER SOME
REDEVELOPMENT DURING THE AFTERNOON.

COLD FRONT LOOKS TO STALL JUST SOUTH OF THE AREA SATURDAY NIGHT AND
SUNDAY. NEXT UPSTREAM AND STRONGER UPPER WAVE/ROUGH ADVANCING
TOWARD THE SOUTHERN GREAT LAKES WILL DEVELOP AN ADDITIONAL SURFACE
WAVE ALONG THE FRONTAL BOUNDARY. MODELS SIMILAR IN DEVELOPING
SIGNIFICANT MID LEVEL FRONTOGENETIC FORCING ALONG THE FRONT AND
AHEAD OF THE WAVE. MODELS HOWEVER DIFFERING GREATLY IN PLACEMENT
OF A TIGHT MOISTURE GRADIENT. NAM AND ECMWF PLACING AXIS OF HIGHER
QPF SOUTH OF THE AREA...WHILE THE GFS PLACES A QPF BULLSEYE ON
WESTERN/CENTRAL NEW YORK. WE THINK THE GFS IS LIKELY TOO FAR NORTH
WITH ITS QPF MAXIMUM AND HAVE TRENDED FORECAST CLOSER TO THE NAM
AND ECMWF...BUT WITH THE BOUNDARY IN THE VICINITY AND SURFACE
WAVE TRACKING JUST TO THE SOUTH HAVE HAVE RAMPED UP PROBABILITIES
ESPECIALLY ALONG THE SOUTHERN TIER.

COOLER CYCLONIC FLOW ALONG WITH PLENTY OF CLOUDS AND PRECIPITATION
SHOULD KEEP TEMPERATURES IN THE 60S FOR MOST AREAS SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LATEST MODEL RUNS AND ENSEMBLES CONTINUE TO DEPICT A DEPARTING UPPER
LEVEL TROUGH OVER EASTERN CANADA AND THE LOWER LAKES REGION AT THE
BEGINNING OF THIS PERIOD WITH A ZONAL PACIFIC FLOW WESTWARD TO THE
COAST. THIS WILL RESULT IN SLIGHTLY COOLER THAN NORMAL TEMPERATURES
MONDAY WITH A SLOW MODERATION TO NEAR NORMAL LEVELS THROUGH THE REST
OF THE PERIOD.

AS FAR AS PRECIPITATION POTENTIAL GOES WE WILL CONTINUE TO FORECAST
DRY WEATHER FOR MONDAY AND TUESDAY WITH A SURFACE HIGH AND DRY AIR
CRESTING OVER THE REGION. A SHORT WAVE TROUGH EMBEDDED IN THE ZONAL
FLOW IS FORECAST TO MOVE INTO THE UPPER LAKES WEDNESDAY. WE WILL
CARRY CHANCE POPS FOR WEDNESDAY AND THURSDAY AS THE TROUGH MOVES
EAST.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
MAINLY MVFR TO IFR CONDITIONS IN LOWER CLOUDS AND FOG WILL START OUT
OVER MUCH OF THE REGION THIS MORNING WITH SOME PTCHY DRIZZLE AS WELL
ACROSS PORTIONS OF WESTERN NEW YORK. THERE COULD EVEN BE SOME LCL
LIFR CONDITIONS IN THE NIAGARA FRONTIER FOR THE FIST COUPLE OF HRS
OF THE TAF PERIOD. DRIER AIR ADVECTING IN FROM SOUTHERN ONTARIO SHLD
ALLOW CONDITIONS TO IMPROVE TO VFR BY LATE MORNING AND CONTINUING
THROUGH THE AFTERNOON. SOME CONVECTION MAY MOVE INTO SW PORTIONS OF
THE REGION ARND KJHW AFTER ARND 21Z AND DURG THE EVENING OVER THE
REST OF THE WESTERN PORTIONS OF THE REGION AND SPREADING TO EASTERN
AREAS AFTER AROUND 06Z. HAVE MENTIONED CB IN THE TAFS AFT 00Z-01Z IN
THE WEST AND AFTER ARND 07Z EAST OF LK ONTARIO.

OUTLOOK...
SATURDAY...BECOMING VFR.
SUNDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
MONDAY AND TUESDAY...VFR.

&&

.MARINE...
SW WINDS AHEAD OF THE LOW ON LK ERIE ARE EXPECTED TO INCREASE ENOUGH
LATE TONIGHT INTO SATURDAY MORNING THAT SMALL CRAFT ADVSRYS WILL
LKLY BE NEEDED. WINDS SHLD BECOME WESTERLY BEHIND THE LOW SATURDAY
AND GRADUALLY SUBSIDE SATURDAY AFTERNOON. ON LK ONTARIO SOUTHERLY
WINDS WILL INCREASE EARLY SATURDAY AND THEN SHIFT TO THE SOUTHWEST
AND THEN BECOME NORTHWEST BEHIND THE LOW SATURDAY AFTERNOON. AT
THIS TIME CONDITIONS SHLD STAY BELOW SMALL CRAFT ADVSRYS ON LK ONTARIO.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJP
NEAR TERM...JJP
SHORT TERM...TMA
LONG TERM...SAGE
AVIATION...JJP/TMA
MARINE...JJP
Hazardous weather outlook, Jun 4, 5:49 AM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
549 AM EDT FRI JUN 4 2010

NYZ001>008-010>014-019>021-085-051000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
549 AM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WESTERN AND
CENTRAL NEW YORK TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND
STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-051000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
549 AM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE MAIN
THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.